# SDR USAA2014072800037

- Difficulty date: July 25, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N940UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- Aircraft time: 64,324 hours, 24,416 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Part number: 2506500994001
- Condition: Broken
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK R1 DOOR GIRT BAR AMM LIGHT BROKEN.  REPLACED R1 DOOR GIRT BAR SLIDE LIGHT INDICATOR IAW WDM 25-66-11, OPERATIONS CHECKED GOOD IAW AMM 25-66-11-2.
